Local shape control of the rational interpolation curves with quadratic denominator

Author: Duan Qi  

Publisher: Taylor & Francis Ltd

ISSN: 0020-7160

Source: International Journal of Computer Mathematics, Vol.87, Iss.3, 2010-03, pp. : 541-551

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

A rational cubic interpolating spline with quadratic denominator was constructed by Gregory and co-workers. This paper deals with the properties of the interpolation and local shape control of the interpolant curves. The methods of value control, convex control and inflection-point control of the interpolation at a point are developed. Some numerical examples are provided to illustrate these methods.